On codimensions k immersions of m-manifolds for k=1 and k=m-2

Nenhuma Miniatura disponível

Data

2008-08-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Resumo

Let us consider M a closed smooth connected m-manifold, N a smooth ( 2m-2)-manifold and f: M -> N a continuous map, with m equivalent to 1( 4). We prove that if f*: H(1)(M; Z(2)) -> H(1)(f(M); Z(2)) is injective, then f is homotopic to an immersion. Also we give conditions to a map between manifolds of codimension one to be homotopic to an immersion. This work complements some results of Biasi et al. (Manu. Math. 104, 97-110, 2001; Koschorke in The singularity method and immersions of m-manifolds into manifolds of dimensions 2m-2, 2m-3 and 2m-4. Lecture Notes in Mathematics, vol. 1350. Springer, Heidelberg, 1988; Li and Li in Math. Proc. Camb. Phil. Soc. 112, 281-285, 1992).

Descrição

Palavras-chave

Como citar

Manuscripta Mathematica. New York: Springer, v. 126, n. 4, p. 527-530, 2008.